Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 6, 2016, 6:13 PM EDT for Douglas County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2016, 6:13 PM EDT (22:13 UTC)
- Expired
- Jul 6, 2016, 7:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
County Douglas County, GA
The radar
The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1847 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 741 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
123
WWUS82 KFFC 062213
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT WED JUL 6 2016
GAZ043-044-053-062300-
SOUTH FULTON GA-COWETA GA-DOUGLAS GA-
613 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHWESTERN
COWETA AND SOUTHERN DOUGLAS COUNTIES UNTIL 700 PM EDT...
AT 613 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES EAST OF CARROLLTON TO WHITESBURG TO 6 MILES
EAST OF ROOPVILLE...AND MOVING EAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DOUGLASVILLE...PALMETTO...WHITESBURG...CHATTAHOOCHEE HILL COUNTRY...
CHAPEL HILL...DUNAWAY GARDENS...ROSCOE...BILL ARP...PLANT YATES...
FAIRPLAY...CAMPBELLTON AND HANNAH.
LAT...LON 3346 8498 3345 8496 3345 8492 3348 8490
3350 8485 3352 8485 3351 8483 3352 8482
3355 8483 3357 8481 3358 8491 3365 8490
3373 8466 3357 8461 3345 8475 3344 8498
3345 8499
TIME...MOT...LOC 2213Z 255DEG 23KT 3359 8494 3350 8493 3345 8502
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:35 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jul 6, 3:35 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 335 PM EDT WED JUL 6 2016 .UPDATE... Updated to extend the Severe Thunderstorm Watch into the far southeast CWFA. && .PREV DISCUSSION... /Issued 304 PM EDT WED JUL 6 2016/ SHORT TERM /Tonight through Thursday Night/... Solid line of strong to severe thunderstorms has evolved out of the convection associated with the short wave lifting out of Alabama. This should progress east across the southern half of the forecast area through the remainder of the afternoon with most if not all activity south and east of the area by this evening. Will still see some residual instability across the area and there is some potential for redevelopment across the north later tonight along if we see any significant outflow pushing southeast out of the thunderstorm complex in the Mid-South/Ohio Valley region this afternoon. Upper-level flow turns somewhat northwesterly in nature Thursday...but best energy running through this flow remains mostly north and east of the state. Without the cool mid-level temperatures and direct short wave support we saw today...Thursday severe potential looks marginal at best. Forecast Heat Index values are around Heat Advisory levels across the far southeast tomorrow afternoon. Right now confidence is not quite high enough to go with the advisory...mid-shift will need to re-evaluate with the new model input. 20 LONG TERM /Friday through Wednesday/... Previous Discussion... Long Range models show good agreement with weak disturbances exiting east Thursday night... with increased ridging and a weak northwest flow aloft developing by Friday morning. This should spread some drier air into the forecast area on Friday and help hold afternoon convection down to more isolated in coverage at best. The drier... less active pattern may be short-lived as models agrees on a strong low pressure system pushing across the Great Lakes region Friday night-Saturday that drags a frontal boundary into the TN Valley region on Saturday... then possibly into north Georgia Saturday night. It appears an active west to northwest flow aloft could interact with the front to produce scattered showers and thunderstorms across the forecast area over the weekend and into the first part of next week. This daily scattered convection is much needed with much of north Georgia in a severe drought. Otherwise... expecting near or slightly warmer than normal temperatures to prevail... with highs generally in the 90s and lows in the 70s... except 80s and 60s respectively in the mountains. 39 AVIATION... 18Z Update... VFR conditions are expected to predominate across the area through 06Z outside of convection. Areas of MVFR or lower visibilities and ceilings are possible 06Z-14Z...however confidence not high enough to include in any TAFs right now. Line of strong convection across the forecast area will continue to push east impacting mainly the southeastern half of the area through 22-24Z. Could see additional convection pushing southeast into the northern half of the area after 04Z...however confidence is medium at best. Winds will remain southwest to west through the period. Winds speeds 7-12kt w/ gusts 15-20kt through 00Z...diminishing to 3-7kt after. //ATL Confidence...18Z Update... High concerning wind direction/speed...medium all other parameters. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 73 93 73 97 / 20 30 20 20 Atlanta 74 91 74 95 / 30 30 20 20 Blairsville 70 86 69 91 / 30 40 20 20 Cartersville 73 92 73 94 / 30 30 20 20 Columbus 75 94 75 96 / 20 30 20 20 Gainesville 73 90 73 94 / 30 40 20 20 Macon 74 94 74 98 / 20 30 20 20 Rome 72 92 72 96 / 30 30 20 20 Peachtree City 72 93 72 95 / 30 30 20 20 Vidalia 75 96 75 97 / 20 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 9 PM EDT this evening FOR THE FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Chattahoochee... Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock... Hancock...Houston...Jefferson...Johnson...Jones...Laurens... Macon...Marion...Montgomery...Muscogee...Peach...Pulaski... Schley...Stewart...Sumter...Talbot...Taylor...Telfair...Toombs... Treutlen...Twiggs...Warren...Washington...Webster...Wheeler... Wilcox...Wilkinson. &&
Hazardous weather outlook, Jul 6, 3:17 PM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 317 PM EDT WED JUL 6 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 317 PM EDT WED JUL 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL GEORGIA INTO THE EVENING HOURS. STRONG STORMS ARE LIKELY...WITH SCATTERED SEVERE THUNDERSTORMS POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL. IN ADDITION...STORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 6, 5:28 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT WED JUL 6 2016
GAZ002-004-005-011-012-019-062215-
MURRAY GA-GORDON GA-WHITFIELD GA-CHATTOOGA GA-WALKER GA-FLOYD GA-
528 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MURRAY...GORDON...
SOUTHEASTERN WHITFIELD...NORTHEASTERN CHATTOOGA...SOUTHEASTERN WALKER
AND NORTHEASTERN FLOYD COUNTIES UNTIL 615 PM EDT...
AT 526 PM EDT...A STRONG THUNDERSTORM WAS OVER TRION...OR NEAR
SUMMERVILLE...MOVING EAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CALHOUN...SUMMERVILLE...TRION...RESACA...RANGER...REDBUD...
EVERETT SPRINGS...SUGAR VALLEY...NORTH GEORGIA SPEEDWAY...SUTTLES
MILL...VILLANOW...OOSTANAULA...NICKELSVILLE...LAKE MARVIN...
SUBLIGNA...TILTON...CARTERS...TIDINGS AND SONORAVILLE.
LAT...LON 3442 8533 3457 8536 3480 8489 3464 8467
3442 8473
TIME...MOT...LOC 2126Z 259DEG 25KT 3452 8528Special weather statement, Jul 6, 5:50 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT WED JUL 6 2016
GAZ004-005-007-062230-
GILMER GA-MURRAY GA-WHITFIELD GA-
550 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GILMER...SOUTHERN MURRAY
AND SOUTHEASTERN WHITFIELD COUNTIES UNTIL 630 PM EDT...
AT 549 PM EDT...A STRONG THUNDERSTORM WAS NEAR CHATSWORTH...MOVING
EAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...ELLIJAY...EAST ELLIJAY...TAILS CREEK...
RAMHURST...MOUNTAINTOWN...FORT MOUNTAIN STATE PARK...NORTH GEORGIA
SPEEDWAY AND CHERRY LOG.
LAT...LON 3477 8436 3461 8440 3466 8493 3476 8494
3486 8448 3486 8446
TIME...MOT...LOC 2149Z 263DEG 26KT 3472 8485Special weather statement, Jul 6, 5:56 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
556 PM EDT WED JUL 6 2016
GAZ042-052-053-062230-
HEARD GA-COWETA GA-CARROLL GA-
556 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HEARD...NORTHWESTERN
COWETA AND SOUTHERN CARROLL COUNTIES UNTIL 630 PM EDT...
AT 556 PM EDT...A STRONG THUNDERSTORM WAS OVER ROOPVILLE...OR NEAR
CARROLLTON...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARROLLTON...WHITESBURG...CENTRALHATCHEE...ROOPVILLE...LOWELL...CLEM.
.. TYUS...PLANT YATES...SEATON LAKE...PLANT WANSLEY...ROOSTERVILLE
AND HANDY.
LAT...LON 3361 8491 3358 8491 3357 8490 3334 8490
3339 8521 3356 8522
TIME...MOT...LOC 2156Z 270DEG 16KT 3348 8510Special weather statement, Jul 6, 5:58 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
558 PM EDT WED JUL 6 2016
GAZ020-021-031-032-062230-
COBB GA-PAULDING GA-BARTOW GA-CHEROKEE GA-
558 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...NORTHEASTERN
PAULDING...SOUTHEASTERN BARTOW AND SOUTHWESTERN CHEROKEE COUNTIES
UNTIL 630 PM EDT...
AT 558 PM EDT...A STRONG THUNDERSTORM WAS NEAR EMERSON...OR 8 MILES
SOUTH OF CARTERSVILLE...MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MARIETTA...CARTERSVILLE...DALLAS...KENNESAW...ACWORTH...HIRAM...EMERS
ON... DUE WEST...NEW HOPE...LOST MOUNTAIN PARK...KELLOGG
CREEK...BURNT HICKORY RIDGE...CROSS ROADS...GEORGE WASHINGTON CARVER
ST PK AND OAK GROVE.
LAT...LON 3414 8488 3416 8459 3389 8462 3392 8493
TIME...MOT...LOC 2158Z 270DEG 21KT 3405 8482Special weather statement, Jul 6, 6:09 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT WED JUL 6 2016
GAZ041-042-062245-
CARROLL GA-HARALSON GA-
609 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CARROLL AND SOUTHERN
HARALSON COUNTIES UNTIL 645 PM EDT...
AT 609 PM EDT...A STRONG THUNDERSTORM WAS OVER TALLAPOOSA...OR 8
MILES SOUTHWEST OF BUCHANAN...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUCHANAN...BREMEN...TALLAPOOSA...MOUNT ZION...WACO AND BOWDON
JUNCTION.
LAT...LON 3379 8534 3380 8509 3361 8517 3364 8534
3375 8536
TIME...MOT...LOC 2209Z 285DEG 19KT 3372 8529Special weather statement, Jul 6, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT WED JUL 6 2016
GAZ043-044-053-062300-
SOUTH FULTON GA-COWETA GA-DOUGLAS GA-
613 PM EDT WED JUL 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...NORTHWESTERN
COWETA AND SOUTHERN DOUGLAS COUNTIES UNTIL 700 PM EDT...
AT 613 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES EAST OF CARROLLTON TO WHITESBURG TO 6 MILES
EAST OF ROOPVILLE...AND MOVING EAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DOUGLASVILLE...PALMETTO...WHITESBURG...CHATTAHOOCHEE HILL COUNTRY...
CHAPEL HILL...DUNAWAY GARDENS...ROSCOE...BILL ARP...PLANT YATES...
FAIRPLAY...CAMPBELLTON AND HANNAH.
LAT...LON 3346 8498 3345 8496 3345 8492 3348 8490
3350 8485 3352 8485 3351 8483 3352 8482
3355 8483 3357 8481 3358 8491 3365 8490
3373 8466 3357 8461 3345 8475 3344 8498
3345 8499
TIME...MOT...LOC 2213Z 255DEG 23KT 3359 8494 3350 8493 3345 8502The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 9:09 AM EDT | Special Weather Statement | FFC | Murray, Whitfield | 36 min |
| Jul 6, 11:12 AM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jul 6, 11:39 AM EDT | Special Weather Statement | FFC | Paulding | 36 min |
| Jul 6, 11:51 AM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 6, 12:11 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 49 min |
| Jul 6, 12:18 PM EDT | Special Weather Statement | FFC | Cobb | 27 min |
| Jul 6, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 40 min |
| Jul 6, 12:42 PM EDT | Special Weather Statement | FFC | Coweta | 33 min |
| Jul 6, 12:55 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 35 min |
| Jul 6, 12:59 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Jul 6, 1:10 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 6, 1:13 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 32 min |
| Jul 6, 1:17 PM EDT | Special Weather Statement | FFC | Barrow | 28 min |
| Jul 6, 1:18 PM EDT | Special Weather Statement | FFC | Oglethorpe | 27 min |
| Jul 6, 1:30 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 30 min |
| Jul 6, 1:31 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding | 29 min |
| Jul 6, 1:35 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jul 6, 1:36 PM EDT | Special Weather Statement | FFC | Clarke | 24 min |
| Jul 6, 1:40 PM EDT | Severe Thunderstorm Warning | FFC | Jackson, Madison | 50 min |
| Jul 6, 1:41 PM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Jul 6, 1:44 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Taylor, Upson | 10 min |
| Jul 6, 1:45 PM EDT | Special Weather Statement | FFC | Taylor | 30 min |
| Jul 6, 1:48 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Schley | 42 min |
| Jul 6, 1:49 PM EDT | Special Weather Statement | FFC | Jones | 26 min |
| Jul 6, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oconee, Oglethorpe | 40 min |
| Jul 6, 1:52 PM EDT | Special Weather Statement | FFC | Morgan, Putnam | 38 min |
| Jul 6, 2:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Jul 6, 2:06 PM EDT | Special Weather Statement | FFC | Butts, Jasper | 24 min |
| Jul 6, 2:10 PM EDT | Special Weather Statement | FFC | Bleckley | 35 min |
| Jul 6, 2:12 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Wilkes | 33 min |
| Jul 6, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam, Taliaferro | 42 min |
| Jul 6, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Stewart | 38 min |
| Jul 6, 2:24 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jul 6, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 50 min |
| Jul 6, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Peach, Schley, Taylor | 49 min |
| Jul 6, 2:27 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Wilkinson | 37 min |
| Jul 6, 2:33 PM EDT | Special Weather Statement | FFC | Jones, Lamar, Monroe, Upson | 42 min |
| Jul 6, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Warren, Wilkes | 22 min |
| Jul 6, 2:42 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Sumter | 48 min |
| Jul 6, 2:52 PM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jul 6, 2:53 PM EDT | Special Weather Statement | FFC | Chattahoochee | 37 min |
| Jul 6, 2:56 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 34 min |
| Jul 6, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 48 min |
| Jul 6, 3:01 PM EDT | Special Weather Statement | FFC | Crawford | 29 min |
| Jul 6, 3:05 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Wilkinson | 40 min |
| Jul 6, 3:10 PM EDT | Special Weather Statement | FFC | Bibb | 50 min |
| Jul 6, 3:17 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot, Taylor | 43 min |
| Jul 6, 3:19 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 41 min |
| Jul 6, 3:23 PM EDT | Special Weather Statement | FFC | Crisp | 37 min |
| Jul 6, 3:26 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 49 min |
| Jul 6, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs, Wilkinson | 38 min |
| Jul 6, 3:42 PM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Jul 6, 4:00 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 45 min |
| Jul 6, 4:07 PM EDT | Special Weather Statement | FFC | Laurens | 38 min |
| Jul 6, 4:13 PM EDT | Special Weather Statement | FFC | Johnson | 47 min |
| Jul 6, 4:16 PM EDT | Special Weather Statement | FFC | Dodge, Laurens | 44 min |
| Jul 6, 4:43 PM EDT | Special Weather Statement | FFC | Emanuel | 17 min |
| Jul 6, 4:49 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 6, 4:51 PM EDT | Special Weather Statement | FFC | Telfair, Treutlen, Wheeler | 39 min |
| Jul 6, 5:12 PM EDT | Special Weather Statement | FFC | Paulding, Polk | 48 min |
| Jul 6, 5:15 PM EDT | Special Weather Statement | FFC | Carroll | 45 min |
| Jul 6, 5:24 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Toombs | 51 min |
| Jul 6, 5:28 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 6, 5:50 PM EDT | Special Weather Statement | FFC | Gilmer, Murray | 40 min |
| Jul 6, 5:56 PM EDT | Special Weather Statement | FFC | Carroll | 34 min |
| Jul 6, 5:58 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jul 6, 6:09 PM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 6, 6:18 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 30 min |
| Jul 6, 6:24 PM EDT | Special Weather Statement | FFC | Gilmer | 36 min |
| Jul 6, 6:26 PM EDT | Special Weather Statement | FFC | Cobb | 49 min |
| Jul 6, 6:29 PM EDT | Special Weather Statement | FFC | Carroll | 46 min |
| Jul 6, 6:44 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 46 min |
| Jul 6, 6:48 PM EDT | Special Weather Statement | FFC | Union | 27 min |
| Jul 6, 6:50 PM EDT | Special Weather Statement | FFC | Carroll | 10 min |
| Jul 6, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Coweta | 34 min |
| Jul 6, 7:04 PM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton | 41 min |
| Jul 6, 7:39 PM EDT | Special Weather Statement | FFC | Fannin | 66 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.